Alert archive / Alabama / Flash Flood Warnings in 2010
Flash Flood Warning 17, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at May 3, 2010, 7:17 AM CDT for 15 counties in Alabama. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 3, 2010, 7:17 AM CDT (12:17 UTC)
- Expired
- May 3, 2010, 11:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Autauga County, AL, Bullock County, AL, Chambers County, AL, Chilton County, AL, Clay County, AL, Coosa County, AL, Elmore County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Montgomery County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Tallapoosa County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 3, 9:23 AM CDT | FLASH FLOOD | Hurtsboro, AL | FLOODING OCURRING ON MAIN STREET AND ON RAILROAD STREET. WATER IS WELL OVER 6 INCHES DEEP AND UP TO THE DOOR OF THE POLICE STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 126 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 0.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- -124 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
481
WGUS54 KBMX 031217
FFWBMX
ALC001-011-017-021-027-037-051-081-085-087-101-109-111-113-123-
031615-
/O.NEW.KBMX.FF.W.0017.100503T1217Z-100503T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
717 AM CDT MON MAY 3 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN AUTAUGA COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF PRATTVILLE...
SOUTHEASTERN CHILTON COUNTY IN CENTRAL ALABAMA...
CHAMBERS COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...VALLEY...STROUD...LANETT...
LAFAYETTE...
SOUTHEASTERN CLAY COUNTY IN EAST CENTRAL ALABAMA...
SOUTHEASTERN COOSA COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...ROCKFORD...KELLYTON...GOODWATER...
EQUALITY...
ELMORE COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...WETUMPKA...TALLASSEE...MILLBROOK...
LEE COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...OPELIKA...AUBURN...
SOUTHERN RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF ROANOKE...
TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...DADEVILLE...CAMP HILL...ALEXANDER
CITY...
LOWNDES COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...MOSSES...HAYNEVILLE...FORT DEPOSIT...
MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...MONTGOMERY...MEADVILLE...
BULLOCK COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...UNION SPRINGS...MIDWAY...
MACON COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...TUSKEGEE...NOTASULGA...MILSTEAD...
PIKE COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...TROY...GOSHEN...BRUNDIDGE...
RUSSELL COUNTY IN SOUTHEAST ALABAMA...
THIS INCLUDES THE CITIES OF...PHENIX CITY...HURTSBORO...
* UNTIL 1115 AM CDT
* AT 705 AM CDT...FLASH FLOODING WAS BEING REPORTED IN PORTIONS OF
THE WARNED AREA. SERIOUS STREET FLOODING WAS REPORTED IN THE
ALEXANDER CITY AREA WITH SOME WATER RESCUES ALREADY OCCURRING.
ADDITIONAL RAINFALL WILL SPREAD ACROSS THE AREA DURING THE NEXT FEW
HOURS...WITH ADDITIONAL TOTALS OF ONE TO THREE INCHES LIKELY. THIS
WILL PROLONG FLOODING WHERE IT IS ALREADY OCCURRING...WITH
ADDITIONAL FLOODING LIKELY TO DEVELOP FARTHER SOUTHEAST AS THE RAIN
CONTINUES.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WIND
CREEK STATE PARK......WADLEY......TITUS...TEN CEDAR
ESTATES...TALLAPOOSA CITY... STURKIE...STILL WATERS RESORT...SMITHS
STATION...SANTUCK...NEW SITE...MARTIN DAM......HUGULEY... HILLABEE
CREEK...ELMORE... ECLECTIC...DEATSVILLE...CUSSETA...CHAMBERS COUNTY
LAKE...COTTAGE GROVE...CORINTH...BENTLEYVILLE...BEAUREGARD... AND
AUBURN UNIVERSITY...AMITY PARK AND ABANDA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAIN WILL
PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. ADDITIONAL
ROADS MAY HAVE TO BE CLOSED DUE TO HIGH WATER. IF YOU MUST TRAVEL
BE USE EXTREME CAUTION AND AVOID ROADWAYS THAT ARE FLOODED.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3227 8489 3206 8506 3216 8541 3203 8543
3195 8563 3179 8566 3162 8598 3163 8618
3195 8619 3197 8630 3205 8631 3197 8641
3197 8686 3222 8691 3223 8681 3231 8683
3297 8629 3321 8590 3327 8526 3234 8500
$$
411 follow-up statement
474
WGUS74 KBMX 031453
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
953 AM CDT MON MAY 3 2010
ALC001-011-017-021-027-037-051-081-085-087-101-109-111-113-123-
031615-
/O.CON.KBMX.FF.W.0017.000000T0000Z-100503T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIKE AL-BULLOCK AL-LOWNDES AL-MONTGOMERY AL-RUSSELL AL-MACON AL-
AUTAUGA AL-LEE AL-ELMORE AL-CHILTON AL-COOSA AL-TALLAPOOSA AL-
CHAMBERS AL-CLAY AL-RANDOLPH AL-
953 AM CDT MON MAY 3 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 AM CDT FOR
SOUTHERN RANDOLPH...SOUTHEASTERN CLAY...CHAMBERS...TALLAPOOSA...
SOUTHEASTERN COOSA...SOUTHEASTERN CHILTON...ELMORE...LEE...EASTERN
AUTAUGA...MACON...RUSSELL...MONTGOMERY...LOWNDES...BULLOCK AND PIKE
COUNTIES...
AT 936 AM CDT...HEAVY RAINFALL CONTINUED TO SPREAD ACROSS THE WARNED
AREA. AN ADDITIONAL ONE TO THREE INCHES OF RAIN IS POSSIBLE DURING
THE NEXT TWO HOURS. IN TALLAPOOSA COUNTY RESIDUAL FLOODING CONTINUES
IN THE ALEXANDER CITY AREA AND DUTCH BEND ROAD NEAR NEW SITE IS ALSO
FLOODED AND MAY HAVE TO BE CLOSED. IN ADDITION...GANTTS MILL ROAD
NEAR REELTOWN IS FLOODED.
STREET FLOODING IS ALSO REPORTED IN HURTSBORO IN RUSSELL COUNTY AND
IN PORTIONS OF CHAMBERS COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WETUMPKA......WELONA...WELCH...WAVERLY...WADLEY...TUSKEGEE NATIONAL
FOREST...TUSKEGEE......TALLASSEE...TALLAPOOSA
CITY...SHORTER...SEALE......ROCKFORD...ROANOKE...PRATTVILLE...
PIKE ROAD...OPELIKA...MONTGOMERY...MILSTEAD...MILLBROOK...MARTIN
DAM...LOWNDESBORO...LANETT...LAFAYETTE...LADONIA...HURTSBORO...HOPE
HULL...HILLABEE CREEK...GOODWATER...ELMORE...ECLECTIC...DEATSVILLE.
..DADEVILLE...CUSSETA...COOSADA...BENTON...AUTAUGAVILLE...AUBURN...
ALEXANDER CITY...AND FRANKLIN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAIN WILL
PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. ADDITIONAL
ROADS MAY HAVE TO BE CLOSED DUE TO HIGH WATER. IF YOU MUST TRAVEL
USE EXTREME CAUTION AND AVOID ROADWAYS THAT ARE FLOODED.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3227 8489 3206 8506 3216 8541 3203 8543
3195 8563 3179 8566 3162 8598 3163 8618
3195 8619 3197 8630 3205 8631 3197 8641
3197 8686 3222 8691 3223 8681 3231 8683
3297 8629 3321 8590 3327 8526 3234 8500
$$
41What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at May 3, 5:31 AM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 3, 5:31 AM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 531 AM CDT MON MAY 3 2010 .DISCUSSION... A LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO SLOWLY PUSH EASTWARD THIS MORNING ACROSS CENTRAL ALABAMA. MAIN THREATS THIS MORNING WILL BE LOCALLY HEAVY RAINFALL WHICH COULD PRODUCE FLOODING. AN ISOLATED STRONG OR SEVERE STORMS IS ALSO NOT OUT OF THE QUESTION EAST OF INTERSTATE 65 AND SOUTH OF INTERSTATE 20. OVER TO THE EXTREME NORTHWEST ZONES WHERE THE RAIN HAS ALREADY ENDED...PATCHY DENSE FOG HAS DEVELOPED. NOT EXPECTING FOR FOG TO DEVELOP ANY FARTHER SOUTH AT THIS TIME. TOMORROW MAY BE A DIFFERENT STORY THOUGH AS FOG WILL BE MORE PREDOMINANT AS SKIES ARE EXPECTED TO CLEAR. ONCE THIS SYSTEM EXITS THE FORECAST AREA...EXPECT DRY CONDITIONS TO PREVAIL AND TEMPERATURES TO SOAR INTO THE MID 80S TO NEAR 90 DEGREES THROUGH MUCH OF THE WEEK. JUST AS TEMPERATURES SOAR...LONG RANGE MODELS INDICATE AN INCOMING COLD FRONT WILL MOVE ACROSS THE AREA LATE FRIDAY INTO SATURDAY AND COULD HELP BRING TEMPERATURES BACK DOWN TO WELL BELOW NORMAL. THERE ARE SOME BIG QUESTION MARKS FOR THIS SYSTEM NEXT WEEKEND. BOTH GFS AND ECMWF INDICATE THAT THE UPPER LEVEL FLOW ACROSS THE SOUTHEAST US WILL BE MORE OF A GENERAL ZONAL FLOW WHICH USUALLY ALLOW FRONTS TO LOSE SPEED AND BECOME NEARLY STATIONARY. SITUATIONS LIKE THIS PRODUCE A LOW CONFIDENCE FORECAST ESPECIALLY THIS FAR OUT IN TIME. THE 00Z GFS SHOWED A MORE ZONAL FLOW BUT THE 06Z SHOWS MORE OF A TROF ALOFT AND THUS ALLOW THE FRONT TO CLEAR THE ENTIRE AREA. EXPECT FOR A BACK AND FORTH OF SORTS IN THE MODELS AT LEAST FOR THE NEXT COUPLE OF DAYS UNTIL THEY BEGIN TO SETTLE ON A PARTICULAR SOLUTION. FOR NOW...WILL TREND SLIGHTLY WARMER THAN MOS AS FAR AS TEMPERATURES GO FOR NEXT WEEKEND. 10/ARM && .AVIATION...06Z TAF DISCUSSION. MAIN CHALLENGE WITH THE AVIATION FORECAST REMAINS TRYING TO TIME THE ARRIVAL AND DEPARTURE OF SHOWERS AND THUNDERSTORMS. THE LEADING EDGE HAS MADE A SLOW EASTWARD PROGRESS OVER THE LAST 6-8 HOURS...AND IS EXPECTED TO CONTINUE TO DO SO OVERNIGHT. DUE TO THE TROPICAL NATURE OF THE AIR MASS...THE SHOWERS AND STORMS ARE VERY EFFICIENT AT DROPPING CEILINGS AND VISIBILITIES WHEN THEY MOVE THROUGH. HOWEVER...IN BETWEEN THE RAIN DROPS...CONDITIONS VARY QUITE A BIT. THUS...IT IS VERY DIFFICULT TO COME UP WITH A REPRESENTATIVE CONDITION WHILE THE RAIN IS MOVING IN AND OUT. HAVE TRIED MY BEST. THE BACK EDGE IS MOVING JUST AS SLOWLY EASTWARD AS THE LEADING EDGE...SO IT WILL BE SEVERAL HOURS BEFORE TCL GETS ANY DEFINITIVE IMPROVEMENT. BUT...MODELS INSIST THAT WINDS WILL EVENTUALLY SWING AROUND TO THE WEST/NORTHWEST...AND START TO USHER IN A DRIER AIR MASS AND EVENTUALLY IMPROVE THINGS BACK TO VFR. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE WHILE CEILOMETER DATA IS BEING MONITORED FOR ACCURACY. /61/ && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 84 54 86 52 89 / 30 10 0 0 0 ANNISTON 84 56 88 56 90 / 40 10 10 0 0 BIRMINGHAM 85 57 88 60 89 / 20 10 0 0 0 TUSCALOOSA 89 53 89 56 92 / 10 10 10 0 0 CALERA 84 59 87 59 89 / 30 10 10 0 0 AUBURN 82 62 87 60 88 / 90 40 10 0 10 MONTGOMERY 85 63 89 60 90 / 70 20 10 0 0 TROY 82 64 88 60 90 / 80 40 20 0 10 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BIBB...BLOUNT...CALHOUN...CHEROKEE... CHILTON...CLAY...CLEBURNE...COOSA...DALLAS...ELMORE...ETOWAH... HALE...JEFFERSON...LOWNDES...MARENGO...MONTGOMERY...PERRY... RANDOLPH...SHELBY...ST. CLAIR...TALLADEGA...TALLAPOOSA. FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES: TUSCALOOSA...WALKER. FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING COUNTIES: BARBOUR...BULLOCK...CHAMBERS...LEE...MACON...PIKE... RUSSELL. &&
Hazardous weather outlook, May 3, 6:00 AM CDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 AM CDT MON MAY 3 2010 ALZ011>015-017>050-041100- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 600 AM CDT MON MAY 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. STRONG THUNDERSTORMS WILL BE POSSIBLE GENERALLY ALONG AND SOUTH OF THE INTERSTATE 85 CORRIDOR...AS A COLD FRONT SLOWLY MOVES SOUTHEAST THROUGH THE AREA. WITH GUSTY WINDS BEING THE PRIMARY THREAT. FLASH FLOODING WILL ALSO BE A POSSIBILITY AS MOISTURE LEVELS REMAIN VERY HIGH. 1 TO 3 INCHES OF RAIN...WITH ISOLATED HIGHER TOTALS...REMAIN POSSIBLE THROUGH THE AFTERNOON FOR THE SAME AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WITH THE HEAVY RAINFALL FROM THE CURRENT SYSTEM...SEVERAL RIVERS MAY REACH OR EXCEED FLOOD STAGES THROUGH THURSDAY. PLEASE REFER TO THE RIVER FLOOD WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED ACROSS THE SOUTHEAST THROUGH THIS AFTERNOON.
In the hours before
Special weather statement, May 3, 3:33 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 333 AM CDT MON MAY 3 2010 ALZ037-038-030915- CHAMBERS-TALLAPOOSA- 333 AM CDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ALERT FOR CHAMBERS AND TALLAPOOSA COUNTIES UNTIL 415 AM CDT... AT 329 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR STILL WATERS RESORT...OR 9 MILES SOUTHWEST OF DADEVILLE...MOVING NORTHEAST AT 55 MPH. WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... BLUE CREEK MARINA. DADEVILLE. CAMP HILL. RIDGE GROVE. TRAMMEL CROSSROADS. BUFFALO. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Special weather statement, May 3, 4:01 AM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 401 AM CDT MON MAY 3 2010 ALZ019-021-030945- CALHOUN-CLEBURNE- 401 AM CDT MON MAY 3 2010 ...SIGNIFICANT WEATHER ALERT FOR CALHOUN AND CLEBURNE COUNTIES UNTIL 445 AM CDT... AT 357 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR OXFORD LAKE...OR NEAR OXFORD...MOVING EAST AT 45 MPH. WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... DEARMANVILLE. CAMP SEQUOYAH. CHALAFINNEE. HEFLIN. EDWARDSVILLE. I 20 WELCOME CENTER. THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 27
Local storm report, May 3, 6:44 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 AM CDT MON MAY 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 AM FLASH FLOOD 5 ESE MILLERVILLE 33.16N 85.85W
05/03/2010 CLAY AL LAW ENFORCEMENT
SEVERE FLOODING REPORTED ON COUNTY ROAD 35 IN THE BLUFF
SPRINGS AREA.
&&
REMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:26 PM CDT | Areal Flood Advisory | BMX | Lamar | 3 hr |
| May 2, 7:53 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 37 min |
| May 2, 7:57 PM CDT | Flash Flood Warning | BMX | Lamar | 2 hr |
| May 2, 8:03 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 14 hr |
| May 2, 8:03 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 14 hr |
| May 2, 8:20 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion | 40 min |
| May 2, 8:34 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 38 min |
| May 2, 8:45 PM CDT | Areal Flood Advisory | BMX | Fayette, Lamar, Marion, Pickens, Tuscaloosa, Walker and 1 more | 3 hr |
| May 3, 2:34 AM CDT | Flash Flood Warning | BMX | Autauga, Coosa, Dallas, Elmore, Lowndes, Montgomery and 1 more | 4 hr |
| May 3, 3:42 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 48 min |
| May 3, 4:13 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 32 min |
| May 3, 5:01 AM CDT | Flash Flood Warning | BMX | Clay, Randolph | 4 hr |
| May 3, 8:05 AM CDT | River Flood Warning | BMX | Chambers, Elmore, Macon, Randolph, Tallapoosa | 25 hr |
| May 3, 9:57 AM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 3 days |
| May 3, 10:52 AM CDT | Areal Flood Warning | BMX | Bullock, Chambers, Coosa, Elmore, Lee, Macon and 5 more | 3 hr |
Nearby
Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.